# SDR DHL2000801116

- Difficulty date: June 14, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO CMPT 3 RT TRACK LUGS WORN FROM STA 160.0 TO STA 280.0.  CUT OUT WORN SECTION OF TRACK PER SRM 53-2-3.  FABRICATED CHANNEL AND PLUG PER SRM 53-2-3.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED CHANNEL AND PLUG PER SRM 53-2-3.
